MathSciNet Relay Station
MathSciNet bibliographic data
MR1297477 41A63 (41A05 65D05)
Sauer, Thomas; Xu, Yuan On multivariate Lagrange interpolation. Math. Comp. 64 (1995), no. 211, 1147–1170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement